# SDR DL72L981850

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT FS 700 BETWEEN STR 28R AND 28L.  THE CORROSION WAS CUT OUT WITH A 9 X 6.5 CUTOUT.  THE CUTOUT WAS ADJACENT TO AN EXISTING REPAIR FOR ANOTHER SKIN CUTOUT.  THE EXISTING REPAIR WAS REMOVED AND BOTH SKIN CUTOUTS WERE REPAIRED WITH A SINGLE DOUBLER INSTALLED PER THE GUIDELINES OF B727 SRM 53-30-3, FIG 3.  THE REPAIR WAS DOCUMENTED PER ER/A 365586-14AD.
